# SDR ASAA2022021637448

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 30,986 hours, 9,868 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL AT CRUISE W/ ASSOCIATED VTK AND MAP FLAG. GROUNDED - YES. PERFORMEDB737-900  FIM 34-61 TASK 836 AND RT FMC FUNCTION RESTORED. GROUND VERIFICATION CK GOOD.
